# SDR AALA950041H

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141T691034
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DAMAGE ON INNER SURFACE OF LT FORWARD NLG DOOR IN CRITICAL AREA.  REPAIRED PER MRB 767-948.  SRM 51-70-05 WITH 2 EXTRA PLIES.   TST 35,774.  CYCLES, 6,431.  (X)
